# SDR FDEA201506081722

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200341H
- Part serial: 000326
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP, OTBD NOSE SKIN WORN 36" FROM OTBD EDGE TO MOST OTBD EDGE.   REPAIRED IAW EA F-5750-T0316370 PART 1.  REPAIR CLASSIFIED AS MAJOR.
